# SDR ASAA1158997

- Difficulty date: February 8, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 53 hours, 24 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 7985
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 53 hours, 24 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT ENG AI COWL VALVE WOULD CYCLE BRIGHT THEN THE LIGHT WOULD GO OUT COMPLETELY.  REPLACED NR 1 ENG COWL TAI VALVE PER MM 30 21 11.  NR 1 ENG COWL VALVE OPEN LIGHT DIMMER THAN NR 2 IN DIM MODE.  REPLACED ENGINE AND WING ANTI ICE PANEL REF MM 30 11 11.  PANEL OPS NML REF MM 30 11 41 AND PERFORMED 1&2 ENG RUN ENG ANTI ICE VALVE ANN OFF BRIGHT DIM OPS NML.
